MathSciNet Relay Station
MathSciNet bibliographic data
MR2339803 (2008j:35108) 35L05 (35A17)
Klainerman, Sergiu; Rodnianski, Igor A Kirchoff-Sobolev parametrix for the wave equation and applications. [A Kirchhoff-Sobolev parametrix for the wave equation and applications] J. Hyperbolic Differ. Equ. 4 (2007), no. 3, 401–433.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement